Acta Mathematica

, Volume 177, Issue 2, pp 113–161

The geometry of optimal transportation

  • Wilfrid Gangbo
  • Robert J. McCann
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Institut Mittag-Leffler 1996

Authors and Affiliations

  • Wilfrid Gangbo
    • 1
  • Robert J. McCann
    • 2
    • 3
  1. 1.School of MathematicsGeorgia Institute of TechnologyAtlantaU.S.A.
  2. 2.Department of MathematicsBrown UniversityProvidenceU.S.A.
  3. 3.Institut des Hautes Etudes ScientifiquesBures-sur-YvetteFrance

Personalised recommendations